# SDR SWIA202264553

- Difficulty date: February 18, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 44,802 hours, 28,663 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD CRACKED AT 37,000 FEET. COMPLIED WITH QRH. SOON AFTERWARDS, THE LEFT WINDOW HEAT CAUTION MESSAGE APPEARED, COMPLIED WITH QRH. MESSAGE REAPPEARED   (FLIGHT 6252 - FILED CLOSED)   THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 24366447 WITH THE FOLLOWING CORRECTIVE ACTION: "COMPLIED WITH TASK CARD 56-220-1000- SKY. OPS CHECK GOOD AT THIS TIME. LEAK CHECK GOOD AT THIS TIME."
